Toeplitz Operators on Analytic Besov Spaces
Source: Integral Equations and Operator Theory, Volume 60, Number 3, March 2008 , pp. 435-449(15)
Abstract:We characterize complex measures on the unit disk for which the Toeplitz operator T is bounded or compact on the analytic Besov spaces B p with 1 ≤ p < ∞.
Document Type: Research Article
Affiliations: 1: Department of Mathematics, University of Alabama, Tuscaloosa, AL, 35487, USA, Email: firstname.lastname@example.org 2: Department of Mathematics, SUNY Brockport, Brockport, NY, 14420, USA, Email: email@example.com 3: Department of Mathematics, University of Manitoba, Winnipeg, MB, R3T 2N2, Canada, Email: firstname.lastname@example.org
Publication date: March 1, 2008